Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Child suffering with cough and running nose, intermittent fever and vomiting. Taking Tedykoff, livomyn. Change of medicines required?

good morning doctor my son is almost 3 yrs old he is suffering with cough and running nose - with fever and vomiting(not consistently) we are providing below mentioned medicines : Tedykoff-LX - for cough and cold - 5ml trice a day, Livomyn - for Lever, digestion- 5ml once a day, Ondem - for vomiting - 5ml before feeding, twice a day, and crocin syrup for fever - 5ml, if fever is there, max trice a day pls advice me, should we change the medicine, as these medicines not working Allegria and Recofast syrups would help out my children
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  1294
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Critical Care 's  Response

Is there any liver related problem? Livomyn is an ayurvedic medicine often used in Jaundice. I will not be able to comment whether it is indicated or not and whether it works.

Regarding other medications - Tedykoff-LX, Ondem and Crocin seems to be appropriate medications for the symptoms he is suffering from.

How long have you tried these medications for? Has there been any change in symptoms?

If he has been having fever for few days, he needs to get checked over by Pediatrician. There could be throat infection/tonsillitis/ear infection for which he may need antibiotics.

Please continue with current medications and request you to see the doctor if symptoms have not been improving.

Dr Tejas Shah
Answered: Sat, 27 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor